MAUDE Adverse Event Report: COVIDIEN SURGICAL LIQUIBAND EXCEED; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN

COVIDIEN SURGICAL LIQUIBAND EXCEED; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Model Number LX6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hypersensitivity/Allergic reaction (1907)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the closing (skin) step of a laparoscopic appendectomy, the use of skin adhesion was associated with a tissue reaction characterized by skin irritation, postoperative skin reaction, and delayed contact allergy to the surgical glue.Raised erythematous vesicles and pustules were observed surrounding areas of surgical glue and disseminating around these areas on the left abdomen.Additional symptoms included redness, itchiness, and bumps at the incisional sites.The patient, who had a medical history of eczema and migraines, reported feeling generally well since surgery except for concern about the redness and itchiness at the incisional sites, which were first noticed two weeks after surgery.The patient denied fever, and no obvious signs of infection, increased warmth, or tenderness were noted on physical examination by healthcare professionals at the postoperative visit.Treatment included topical hydrocortisone and benadryl creams, oral benadryl and generic claritin as needed, ice application, and bandaging for irritation from clothing protection.
 
Additional Manufacturer Narrative
Additional information: b3, b5, e1, e3, g3, h3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description

Brand Name
LIQUIBAND EXCEED
Common Device Name
TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23302524
Report Number1219930-2025-04712
Device Sequence Number11958025
Product Code MPN
UDI-Device Identifier10884521543430
UDI-Public(01)10884521543430(17)260728(10)P00233853
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberLX6
Device Catalogue NumberLX6
Device Lot NumberP00233853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight90 KG